# SDR SWAA2020100119476

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 49,927 hours, 29,645 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR MECHANISM LOWER MACHINE BEAM CRACKED BY FWD INBOARD FASTENER AREA, APPROX 1.2 INCHES LONG IN THE RADIUS.  REMOVED & INSTALLED FWD GALLEY SERVICE DOOR AND RIGGED DOOR, PER MM 52-41-00 TAG NR 690861 PN ON: 141A6516-18M SN ON: BN001900 PN OFF: SN OFF: 001935.
